It would be really nice to hear that someone else out there has cracking joints caused by candida. I have not posted my full story yet but to make a long story short - I was on doxycycline for 15 months prescribed by a dermatologist - after two weeks of stopping the Antibiotic I progressively got sicker and sicker and this all started about 4 months ago. I had never heard of candida before this but I am assuming that all of my ailments are related to Antibiotic use because I went from a completely normal healthy girl who exercised all the time to a train wreck in a matter of a few weeks.
Anyone have joint problems OTHER than Arthritis like symptoms? I crack constantly from my head all the way down to my toes and I never did before all of this. It is not painful like Arthritis - just very loud and very annoying.
One more thing I should mention. I was on Ciprofloxacin when all of my symptoms started for a UTI (this was all around the same time period of stopping the doxy - within two weeks of each other). Through all of my research, I found a site that talked about people having adverse reactions to Antibiotics in the fluoroquinolone drug family and had permanent damage to their body. Cipro is in that class of Antibiotics so that is one possibility. I am also still questioning whether or not I could have lyme even though I had two negative tests.
Any thoughts on this would be greatly appreciated!